Alert archive / Mississippi / Flash Flood Warnings in 2026

Flash Flood Warning 1, NWS Jackson, MS

January 9, 20265 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Jan 9, 2026, 11:25 AM CST for 5 counties in Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2026, 11:25 AM CST (17:25 UTC)
Expired
Jan 9, 2026, 2:58 PM CST
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Covington County, MS, Jefferson Davis County, MS, Lamar County, MS, Lawrence County, MS, Marion County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2026-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2026-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS54 KJAN 091725
FFWJAN
MSC031-065-073-077-091-092130-
/O.NEW.KJAN.FF.W.0001.260109T1725Z-260109T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1125 AM CST Fri Jan 9 2026

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Jefferson Davis County in south central Mississippi...
  Lawrence County in south central Mississippi...
  Northern Marion County in south central Mississippi...
  Covington County in southeastern Mississippi...
  Northwestern Lamar County in southeastern Mississippi...

* Until 330 PM CST.

* At 1125 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 2 to 4 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Collins, Monticello, Prentiss, Sumrall, Mount Olive, Seminary, 
  Bassfield, Silver Creek, Carson, Lone Star, Progress, Bunker Hill, 
  Society Hill, Melba, Clem, Oak Vale, Goss, Improve, Arm and 
  Morgantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3159 9023 3177 8976 3179 8940 3144 8940
      3143 8945 3142 8945 3122 9003 3134 9004
      3133 9008 3135 9011 3136 9023

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

sas20
3 follow-up statements
199 
WGUS74 KJAN 091838
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
1238 PM CST Fri Jan 9 2026

MSC031-065-073-077-091-092130-
/O.CON.KJAN.FF.W.0001.000000T0000Z-260109T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington MS-Jefferson Davis MS-Lamar MS-Lawrence MS-Marion MS-
1238 PM CST Fri Jan 9 2026

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CST THIS 
AFTERNOON FOR JEFFERSON DAVIS, LAWRENCE, NORTHERN MARION, COVINGTON 
AND NORTHWESTERN LAMAR COUNTIES...

At 1238 PM CST, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 2 and 4 inches of rain 
have fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Collins, Monticello, Prentiss, Sumrall, Mount Olive, Seminary, 
  Bassfield, Silver Creek, Carson, Lone Star, Progress, Bunker Hill, 
  Society Hill, Melba, Clem, Oak Vale, Goss, Improve, Arm and 
  Morgantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3159 9023 3177 8976 3179 8940 3144 8940
      3143 8945 3142 8945 3122 9003 3134 9004
      3133 9008 3135 9011 3136 9023

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

sas20
218 
WGUS74 KJAN 091959
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
159 PM CST Fri Jan 9 2026

MSC031-065-073-077-091-092130-
/O.CON.KJAN.FF.W.0001.000000T0000Z-260109T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington MS-Jefferson Davis MS-Lamar MS-Lawrence MS-Marion MS-
159 PM CST Fri Jan 9 2026

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CST THIS 
AFTERNOON FOR SOUTHERN JEFFERSON DAVIS, SOUTHEASTERN LAWRENCE, 
NORTHERN MARION, COVINGTON AND NORTHWESTERN LAMAR COUNTIES...

At 159 PM CST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Collins, Sumrall, Seminary, Bassfield, Melba, Carson, Lone Star, 
  Bunker Hill, Improve, Society Hill, Goss, Sanford, Oak Vale, 
  Morgantown, Tilton and Holly Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3141 9004 3145 9004 3165 8976 3177 8959
      3179 8940 3174 8940 3171 8940 3165 8940
      3158 8940 3155 8940 3144 8940 3143 8943
      3143 8945 3142 8945 3135 8965 3122 9003
      3134 9004 3136 9004 3138 9004

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

sas20
096 
WGUS74 KJAN 092058
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
258 PM CST Fri Jan 9 2026

MSC031-065-073-077-091-092108-
/O.CAN.KJAN.FF.W.0001.000000T0000Z-260109T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington MS-Jefferson Davis MS-Lamar MS-Lawrence MS-Marion MS-
258 PM CST Fri Jan 9 2026

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN JEFFERSON DAVIS, 
SOUTHEASTERN LAWRENCE, NORTHERN MARION, COVINGTON AND NORTHWESTERN 
LAMAR COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM CST Saturday for 
portions of central, east central, south central, southeast, and 
southwest Mississippi.

&&

LAT...LON 3141 9004 3145 9004 3165 8976 3177 8959
      3179 8940 3174 8940 3171 8940 3165 8940
      3158 8940 3155 8940 3144 8940 3143 8943
      3143 8945 3142 8945 3135 8965 3122 9003
      3134 9004 3136 9004 3138 9004

$$

KP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 9:49 AM CST, 1 hour 36 minutes earlier. Its key messages:

  • Rain chances ongoing this morning and increasing in coverage today.
  • Severe storms and heavy rainfall, remain a concern this morning into tonight.
  • Much cooler temperatures this weekend. Likely frost and freeze early next week.
  • Slight moderation in temperatures next week before cold and more seasonably winter pattern emerges in the extended range.
Area forecast discussion, Jan 9, 9:49 AM CST, 1 hour 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
949 AM CST Fri Jan 9 2026

...New MESOSCALE UPDATE...

.KEY MESSAGES...

  - Rain chances ongoing this morning and increasing in coverage
    today.

  - Severe storms and heavy rainfall, remain a concern this morning
    into tonight.

  - Much cooler temperatures this weekend. Likely frost and freeze
    early next week.

  - Slight moderation in temperatures next week before cold and
    more seasonably winter pattern emerges in the extended range.

&&

.MESOSCALE UPDATE...
Issued at 943 AM CST Fri Jan 9 2026

Local radars showed the most intense storms and heaviest rainfall
across the southeast portions of the CWA but lighter shower
activity continued across our northeast and central zones. The
activity across our southeast will continue to decrease in
intensity and there will be a lull in the potential for severe
storms and heavy rainfall but, redevelopment is still expected
this afternoon and tonight. The greatest potential for severe
storms is expected to be along and south of Interstate 20. /22/

&&

.DISCUSSION...
Issued at 253 AM CST Fri Jan 9 2026

Through late next week...

Today: Water vapor/RAP analysis this morning indicate lead wave
moving into the Midwest to Great Lakes, helping strong surface
cyclone and frontal system (990mb surface low) to take shape. Tight
pressure gradient exists between southeast surface high and low
pressure system. This is leading to some gusty potential at times
and gusts in the 25 to 30mph range. Morning mesoanalysis indicate up
to 55kts in the 0-3km and 0-6km layers and MLCAPE up to 500 J/kg.
Low level Theta E convergence is driving some shower initiation in
the Delta, with some upscale growth through the overnight hours,
especially after 4AM. There continues to be gradual decrease in
convective inhibition, effective storm relative helicity and mean
bulk shear for severe storms through the overnight hours. Hazards
look to be damaging wind gusts and a tornado cannot be ruled out
prior to daybreak and persist into the day.

Southern spoke/cold core is currently centered over the Desert SW.
This will slowly propagate eastward through the day, but widespread
ascent and storm coverage will gradually increase into the daytime
hours. Sufficient juxtaposition of thermo and kinematics will
continue to support severe storms, with clockwise curved hodographs
supportive of damaging wind gusts up to 60mph, a couple of tornadoes
and some small hail. Convective allowing models (CAMs) continue to
hit on less coverage and convergence in the Delta and more in
central to southeast zones for higher coverage and peak storm threat
southeast of the Delta. Recent runs of the HRRR indicate the ongoing
axis of showers will congeal into storms in the I-55 corridor around
daybreak, spread east and then most confluence trending southward
towards the higher instability and Theta E axis on the warm side.
This will limit the peak times beginning in a couple of hours and
persisting through 10PM tonight. There could be some potential in
the morning and through the day for isolated supercell features and
bowing segments (tornado potential maximized when east-northeast
cold pool surges occur with southwesterly line orthogonal shear).

Deep moist advection will drive PWs just under 2 inches and 850mb
Theta E near 330K. Heavy rain will lock in along the Natchez Trace
corridor, with confluence zones and training in and south into the
higher Theta E areas south of the cold pool. Further north of into
the Delta, these areas may not see as much rainfall. 00 HREF probs
greater than 5 inches (40 to 50 percent) extend as far west of
Natchez and into the Interstate 20 corridor, with the bullseye in
the Pine Belt. The Elevated in HWO graphic for flash flooding and
Flood watch was earlier extended west to account for this. WPC
upgraded a small area south of I-20 in the Hwy 84 to I-59 corridor
to a Moderate Risk. The entire Elevated risk area has a risk of 2 to
4 inches, with locally 3 to 6 inches (worst case in excess of 7 to 8
inches). Local confluence zones and orientation will be hard to pin
down these mesoscale details and confidence in the higher end of the
spectrum is in question at the moment. However, HREF localized prob
match mean and maximum QPF values support potential worst case
values. This will likely be rate driven flooding and may take a few
rounds for antecedent conditions to support flash flooding concerns,
except in runoff efficient urban areas.

Expect most severe storms wind down by 10PM but some marginally
severe potential and locally heavy rain may linger in the Highway 84
corridor through near daybreak or the latest mid morning Saturday.

This weekend into late next week (Saturday into next Thursday):

Rain chances mostly move through by midday and out by Saturday
afternoon, gradually ushering in cooler and more seasonable
conditions. Strong surface high (i.e.~1035mb) will dive southward,
stretching across the Gulf Coast to ArkLaTex to Mid South region
into early next week. A likely freeze into the following work week
on Monday and Tuesday mornings. NBM probabilities exceed potential
for a decent freeze into the following week (60 to 95 percent below
freezing and 40 to 90 percent below 28F). This seasonably cool
pattern will be short lived as shortwave ridging and some moderation
build into the mid next week. The long range pattern becomes more
amplified and cold. Stay tuned as winter looks to make a return near
the end of next week, with wintry weather possibilities being
monitored in the extended range. /DC/

&&

.AVIATION...
(12Z TAFS)
Issued at 546 AM CST Fri Jan 9 2026

Widespread SHRA/TSRA will result in lower and variable flying
conditions today. MVFR/IFR cigs are expected to prevail through
06Z Sat. After 06Z IFR cigs are expected and prevail through the
end of the TAF period. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  60  67  38 /  80  90  80   0
Meridian      74  61  70  38 /  90  90  80   0
Vicksburg     75  58  65  37 /  80  90  60   0
Hattiesburg   77  65  75  43 /  90  90  80  10
Natchez       76  59  67  39 /  90  90  60   0
Greenville    71  56  60  37 /  60 100  30   0
Greenwood     73  57  63  36 /  60 100  60   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through this evening for MSZ038-039-043>046-048>066-
     072>074.

LA...None.
AR...None.
&&

22/DC/22

In the hours before

Special weather statement, Jan 9, 7:44 AM CST, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
744 AM CST Fri Jan 9 2026

MSZ073-074-091430-
Lamar MS-Forrest MS-
744 AM CST Fri Jan 9 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FORREST AND
SOUTHERN LAMAR COUNTIES THROUGH 830 AM CST...

At 744 AM CST, Doppler radar was tracking a strong thunderstorm near
Baxterville, or 14 miles southwest of Purvis, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Lumberton and Baxterville around 750 AM CST.
  Purvis around 755 AM CST.
  Rock Hill around 800 AM CST.
  Brooklyn and McLaurin around 810 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3100 8934 3101 8935 3101 8942 3098 8943
      3098 8947 3100 8948 3100 8950 3101 8950
      3101 8955 3100 8955 3100 8965 3112 8965
      3128 8915 3091 8914 3091 8934
TIME...MOT...LOC 1344Z 259DEG 38KT 3104 8962

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SAS
Local storm report, Jan 9, 7:46 AM CST, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
746 AM CST Fri Jan 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tornado          3 NW Forest Grove       32.76N 89.75W
01/09/2026                   Madison            MS   Official NWS Obs

            TDS noted near Matlock Dr and Hwy 43.

&&

CE
Local storm report, Jan 9, 7:57 AM CST, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
757 AM CST Fri Jan 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 AM     Tornado          4 S Kokomo              31.14N 90.00W
01/09/2026                   Marion             MS   Official NWS Obs

            TDS noted along Branton Bay Road.

&&

CE
Special weather statement, Jan 9, 8:30 AM CST, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
830 AM CST Fri Jan 9 2026

MSZ057-058-066-091515-
Jones MS-Jasper MS-Clarke MS-
830 AM CST Fri Jan 9 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN JASPER...SOUTHWESTERN
CLARKE AND JONES COUNTIES THROUGH 915 AM CST...

At 829 AM CST, Doppler radar was tracking a cluster of strong
thunderstorms over Laurel, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Laurel, Sandersville, Mill Creek, and Tuckers Crossing around 835
  AM CST.
  Heidelberg and Stafford Springs around 850 AM CST.
  Goodwater around 855 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3184 8874 3182 8894 3143 8894 3143 8929
      3185 8928 3204 8880
TIME...MOT...LOC 1429Z 235DEG 39KT 3165 8917

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SAS
Local storm report, Jan 9, 9:51 AM CST, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
951 AM CST Fri Jan 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     Tstm Wnd Dmg     1 SSE Shady Grove       31.74N 89.15W
01/09/2026                   Jones              MS   Emergency Mngr

            Jones County EOC reported roof damage at a
            business on Hwy 15 N in north Laurel.

&&

EC
Local storm report, Jan 9, 10:16 AM CST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1016 AM CST Fri Jan 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     Tstm Wnd Dmg     1 SSE Shady Grove       31.74N 89.15W
01/09/2026                   Jones              MS   Broadcast Media

            A sign was blown out at a business just off
            of Highway 15 N.

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 2:56 AM CSTSpecial Weather StatementJANHumphreys64 min
Jan 9, 3:54 AM CSTSpecial Weather StatementJANCarroll, Grenada, Holmes, Humphreys, Leflore, Sharkey66 min
Jan 9, 4:41 AM CSTSpecial Weather StatementJANCarroll, Holmes, Montgomery64 min
Jan 9, 5:04 AM CSTSpecial Weather StatementJANYazoo41 min
Jan 9, 5:51 AM CSTSpecial Weather StatementJANMadison39 min
Jan 9, 6:15 AM CSTSpecial Weather StatementJANClay, Lowndes, Oktibbeha45 min
Jan 9, 6:22 AM CSTSpecial Weather StatementJANLamar, Marion53 min
Jan 9, 6:26 AM CSTSpecial Weather StatementJANLeake49 min
Jan 9, 6:28 AM CSTTornado Warning Tornado observedJANJefferson Davis, Lamar, Marion62 min
Jan 9, 6:34 AM CSTTornado Warning Tornado observedJANLeake, Madison19 min
Jan 9, 7:14 AM CSTSpecial Weather StatementJANWinston46 min
Jan 9, 7:28 AM CSTSpecial Weather StatementJANCovington47 min
Jan 9, 7:44 AM CSTSpecial Weather StatementJANForrest46 min
Jan 9, 7:48 AM CSTTornado WarningJANCovington, Jones42 min
Jan 9, 8:30 AM CSTSpecial Weather StatementJANJones45 min
Jan 9, 8:49 AM CSTTornado WarningJANClarke, Jasper, Jones41 min
Jan 9, 9:29 AM CSTTornado WarningJANClarke61 min
Jan 9, 12:24 PM CSTSpecial Weather StatementJANJones51 min
Jan 9, 3:23 PM CSTSpecial Weather StatementJANMarion37 min
Jan 9, 4:11 PM CSTFlash Flood WarningJANJefferson Davis, Lamar, Marion4 hr
Jan 9, 5:35 PM CSTFlash Flood WarningJANForrest, Jones, Lamar3 hr

Nearby

Flash Flood Warnings in Mississippi, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.